# SDR A6WA202012237495

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 41,476 hours, 39,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 601R311199
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP EXTRUSION ON LBL 27, FS 559+118 TO FS 621 IS CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T-CAP EXTRUSION ON LBL 27, FS 559+118 TO FS 621.
